# SDR A6WA201240609

- Difficulty date: May 15, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE COWLING 435AT INBD L/E CORNER DAMAGED CUTOUT DAMAGED AREA OF 435AT CORE COWLING INBD L/E CORNER IAW CMM 71-12-01. SRS18 SEE FORM 412 FOR INSTALL, FAB OF DOUBLER AND FILLER.
